# SDR SWAA2022031066750

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE LOCATED ON BS. 312 TO BS. 344 LBL. 60 AND WL. 208.1 AT PASSENGER CABIN 2022-55678 / [01] TOOL USED ULTRASONIC EQUIPMENT PN:45MG; SN: 130063701; DUE DATE: 11-MAY-22;[02] REPLACED ANGLE LOCATED ON BS. 312 TO BS. 344 LBL. 60 AND WL. 208.1AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 ;B737-700 SRM 51-40-02 AND DRAWING 142A8410 REV -;[03] JOB COMPLETED AND CERTIFIED AS RII.
